# SDR CA060809002

- Difficulty date: May 28, 2006
- Submitted: September 7, 2006
- Operation: General aviation
- Make and model: Piper PA-31-325
- Aircraft time: 6,672 hours
- Engine: Lyc TIO540F2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Duct
- Part number: LW121127
- Condition: Cracked
- Location: Engine
- Part time: 1,599 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) EXHAUST TRANSITION BETWEEN TURBO AND EXHAUST STACKS FROM CYLINDERS HAD CRACKED AND STARTED TO BLOW A HOLE BELOW THE EGT PROBE HOLE. THE DEFECT WAS NOTICED BY AN EXHAUST STAIN ON THE INSIDE OF THE COWL ON A MAINTENANCE DAILY INSPECTION. THE AIRCRAFT WAS 39 HOURS OUT OF INSPECTION. (TC NR 20060809002)
